


default search action
"Asymptotics of non-intersecting Brownian motions and a 4×4 ..."
Evi Daems, Arno B. J. Kuijlaars, Willem Veys (2008)
- Evi Daems, Arno B. J. Kuijlaars, Willem Veys
:
Asymptotics of non-intersecting Brownian motions and a 4×4 Riemann-Hilbert problem. J. Approx. Theory 153(2): 225-256 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.